# SDR SWAA2015122847435

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,947 hours, 56,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN PANEL CRACK AT WBL 174, NEAR TO REAR SPAR.  REPAIRED SKIN IAW EA.
